# SDR FTU2003F00005

- Difficulty date: March 3, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N951LH
- Make and model: Beech A36
- Aircraft serial: E2300
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Rod
- Part number: 35825148
- Condition: Leaking
- Location: Shimmey Dampener
- Component: Shimmy Dampener
- Component part number: 35825148
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION, REMOVED SHIMMY DAMPENER TO REPLACE O-RINGS DUE TO LEAKAGE.  AFTER DISASSEMBLING, INSPECTION REVEALED THAT THE PIN WHICH SECURES PISTON TO ROD WAS FOUND SHEARED.  AFTER FURTHER DISASSEMBLY, IN  WAS ALSO DISCOVERED THE ROD WAS BENT.  PROBABLE CAUSE FOR DAMAGE COULD HAVE BEEN AT ONE TIME THE NOSE TURNING LIMITS WERE EXCEEDED WHILE BEING MOVED WITH A TUG.  ALL OTHER PARTS WERE INSPECTED AD FOUND TO BE AIRWORTHY.  DAMPENER WAS REASSEMBLED WITH A NEW ROD, PISTON, AND PIN.  ALL O-RINGS REPLACED AND SERVICED DAMPENER IAW MM.  ON OTHER DAMAGE WAS FOUND ON THE NOSE GEAR OR WHEEL WELL AREA.
